# SDR FDEA202105151496

- Difficulty date: May 15, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53833366209
- Condition: Corroded
- Location: Frms 46-47 S37l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 37L BTW FR 46 TO FR 47 IN AIR CONDITIONING BAY PERFORMED PERMANENT REPAIR LOC ON STRINGER 37L BTW FR46 TO FR47 IN AIR   CONDITIONING BAY IAW EA NO 6-5310-T0361926 EA TITLE FUSELAGE - MAINFRAME -   CORROSION ON STRINGER 37LH BETWEEN FRAMES 46 AND 47 - SPLICE REPAIR AND A300-600   SRM 53-10-14. THIS REPAIR IS CATEGORY A.
